# SDR UALA2012022001034

- Difficulty date: February 17, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 82,790 hours, 13,292 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281700137
- Part serial: 1456
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN ON ITS OWN.  FAULT LIGHT ON.  FOUND LARGE CRACK IN APU GENERATOR CASING, CAUSING APU OIL LOSS.  APU GENERATOR REPLACED AS PER AMM, ALL CHECKED OKAY.
